# SDR UPS05445664

- Difficulty date: October 26, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Engine: Pwa JT9D3
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Open
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

N/A RTO BTB NR 4 ENG OB CORE COWL OPEN ON TAKE-OFF ROLL. REPLACED OB NR 4 ENG CORE COWLS PER MM 71-10-00.
